MathSciNet Relay Station
MathSciNet bibliographic data
MR369660 28A65 (54H20)
Keynes, H. B.; Newton, D. The structure of ergodic measures for compact group extensions. Israel J. Math. 18 (1974), 363–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement